# SDR CA060306006

- Difficulty date: March 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 311532101
- Condition: Damaged
- Location: Power Section
- Part time: 14,821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POWER SECTION WAS RECEIVED FROM THE OPERATOR FOR REPAIR DUE TO HIGH VIBRATION LEVELS.  INSPECTION REVEALED THAT THE COMPRESSOR TURBINE BLADES HAD SUFFERED EXTENSIVE DAMAGE. 12 CT BLADES WERE FOUND DAMAGED TO VARYING DEGREES OF THE BLADE SURFACE MISSING. ANOTHER 12 BLADES EXHIBITED FATIGUE CRACKING EMANATING FROM THE TRAILING EDGE OF THE BLADE.  (TC NR 20060306006)
